[Fan Lai Boxes] In the summer of we have been married for more than forty years, everything in the family seems to be familiar.Yesterday, when I was sorting out his clothes, a small bottle of pills fell out of his pants pocket.I picked it up and read, and the words "Aphrodisiac Pharmaceutical" were written on it.I took a breath and found that the medicine inside had taken most of the bottle.
I thought that both of us were older, and these things were not the most important, but my husband secretly bought such medicines.I was very surprised, and I was a little worried.I heard that these aphrodisiacs may have great side effects.
In the evening, her husband suddenly covered his chest in pain, and he was so dizzy that he couldn’t even stand.He kept vomiting and even a little bit hot.I immediately took out the thermometer for him and found that the body temperature had reached 38.5 ° C.
I immediately called the first aid call. After the doctor did a series of examinations, the doctor confirmed that his discomfort was caused by taking aphrodisiac.
Aphrodisiac is a type of drugs that are widely used in male sexual dysfunction, including the world -renowned Sildnafil, Yohimbine, and so on.These drugs have influenced the function and desires of erectile function and desire by regulating blood flow, activating nerves or affecting sex hormones, helping men to improve sexual function problems.
Aphrodisiac plays a positive role in the treatment of sexual dysfunction. When using these drugs, it also needs to understand its potential side effects to ensure health and safety.
1. Cause headache and face flushing
These symptoms usually appear within a few minutes to a few hours after the drug enters the body.The reason why the aphrodisiacs cause headaches and face flushing is that it has the effect of vascular dilation, which increases blood flow to Tintin tissue and promote erection.Vascular dilation also affects the vascular system in other parts, leading to the dilatation of the head and facial blood vessels, causing headache and flushing of the facial.
Headache is usually a mild to moderate discomfort and may last for several hours.For most people, headaches are temporary and will not have a long -term impact on the body.Headache can be reduced by rest, drinking water and relieving pressure.
Facial flushing refers to the change of facial skin tone, becoming red or red.This phenomenon is quite common after using aphrodisiac, usually with a warm or burning feeling.This side effect is generally temporary and will not last long.In most cases, the flushing of the face will relieve itself after the drug effect gradually fades.
2. Caused the digestive system discomfort
People who have gastrointestinal problems themselves may be more obvious and troublesome.People with gastrointestinal diseases such as gastric ulcers, gastritis or indigestion may be more vulnerable to stimulation of aphrodisiac drugs, causing symptoms such as gastric pain, nausea or diarrhea.
To reduce these discomfort, it is recommended to follow the drug advice on the drug instructions when using the aphrodisiac.According to the guidance of doctors or pharmacists, the dosage and frequency of medication are correctly used, and as much as possible after meals to reduce the stimulation of gastric mucosa.
3. Visual issues
Aphrodisiac drugs can expand blood vessels, increase blood flow, can have a role in the reproductive organs, and may also affect the blood vessels in other parts, including eyes.Vascular dilation may cause retinal vascular dilation, affect the visual transmission and processing process, and cause visual problems.
Visual problems are usually temporary, and they will disappear by themselves after the drug effect fades.If there is a visual problem, especially the severe or duration, it should be paid attention to and immediately consult the doctor.These symptoms may be temporary side effects, but it may also be a manifestation of potential eye problems.
For those who already exist in eye problems or ophthalmology, when considering the use of aphrodisiac drugs, they should be used under the advice of the doctor in advance.
4. Impact on the cardiovascular system
People with heart disease, hypertension, or other cardiovascular diseases, using aphrodisiac drugs will increase the risk of cardiovascular events.These people already have problems with cardiovascular systems. The function of the heart or vascular may be more fragile, and the impact on Aphrodisiac drugs may be more significant.The vascular dilation of Aphrodisiac drugs may lead to increased blood pressure, increase the burden on the heart, and increase the risk of cardiovascular events.
People who have suffered from heart disease, hypertension, or other cardiovascular diseases must consult the doctor’s opinion before using the aphrodisiac.Doctors can evaluate the patient’s cardiovascular health, and decide whether to be suitable for the use of aphrodisiac according to the specific situation.
The use of aphrodisiac drugs (such as nitroglycerin) with nitrate drugs (such as nitroglycerin) is used at the same time when using aphrodisiac drugs (such as nitroglycerin) may cause severe blood pressure to decrease and even endanger life.Before using Aphrodisiac, be sure to inform your doctor other drugs you are using to avoid adverse reactions from drug interactions.
Aphrodisiac may have positive effects on some people, and there are some potential side effects and risks.Before using Aphrodisiac, you should make full discussions and consultations with doctors.Under the guidance of doctors, the use of aphrodisiac medicine is correct, strictly follow the drug advice on the drug manual, which can minimize potential side effects and ensure individual safety and health.